# SDR UALA2008111303520

- Difficulty date: June 23, 2008
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 54,434 hours, 321,405 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: 10613378
- Condition: Stuck
- Location: Spoiler Interloc
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF AIR MODE INFLIGHT.  RTFL.  *S/D*  FOUND LANDING GEAR SAFETY SWITCH TELEFLEX CABLE CLEVIS BOLT LOOSE AND CABLE GUIDE BENT AT RT MLG  CONNECTION.  DISCONNECTED TELEFLEX CABLE AT GEAR AND CABLE IS EXTREMELY HARD TO OPERATE MANUALLY, FEELS LIKE IT IS BIRDCAGED OR DAMAGED INTERNALLY.  CABLE STICKS IN GROUND POSITION AND IS VERY HARD TO ACTUATE.  TELEFLEX REQUIRES REPLACEMENT.  REMOVED TELEFLEX CABLE.  REMOVED GND SPOILER INTERLOCK VALVE.  REPLACED CABLE & GROUND SPEED INTERLOCK VALVE CONTROL ASSY.
